# SDR 08FDEA01344

- Difficulty date: April 8, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 43,373 hours, 17,587 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57340087
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON LT WING ELONGATED HOLES DURING INSPECTION IAW SB 29-6058.  REPAIR PERFORMED BY OVERSIZING THE HOLES AND BUSH INSTALLATION IAW DRAWING R571-50532 AND SB 29-6058, APPROVED BY RAS/BAE/1006287/2008 ISS A AND EA   6-2910-115253.
